# SDR AALA20120912016

- Difficulty date: September 12, 2012
- Submitted: September 13, 2012
- Operation: Air carrier
- Aircraft: N189AN
- Make and model: Boeing 757223
- Aircraft serial: 32383
- Aircraft time: 41,457 hours, 10,490 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Crushed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMERGENCY LIGHTS FROM ROW 26 TO AFT OF AIRCRAFT ARE INOPERATIVE.  FOUND CRUSHED WIRING AT L760S.  REPLACED WIRES.  OPS CHECK NORMAL.
